Alert archive / Arizona / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 16, NWS Tucson, AZ

July 17, 2007Santa Cruz County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 17, 2007, 2:36 PM MST for Santa Cruz County, Arizona. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2007, 2:36 PM MST (21:36 UTC)
Expired
Jul 17, 2007, 3:15 PM MST
In force
39 min
Issued by
NWS Tucson, AZ
Area
Counties, with a storm outline in the text

County Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 63 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 2:40 PM MSTHAIL 1Nogales, AZQUARTER SIZED HAIL AT NOGALES SHERIFF/S OFFICE. STRONG WINDS ALSO IN PROGRESS.
Jul 17, 2:46 PM MSTTSTM WND DMGNogales, AZTREES DOWNED NEAR DOWNTOWN
Jul 17, 2:46 PM MSTHAIL 1Nogales, AZSEVERAL REPORTS NEAR DOWNTOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
547 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
2179 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 172136
SVRTWC
AZC023-172215-
/O.NEW.KTWC.SV.W.0016.070717T2136Z-070717T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
236 PM MST TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SANTA CRUZ COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITY OF NOGALES...

* UNTIL 315 PM MST

* AT 230 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS   OF 60 MPH AND DAMAGING HAIL.  THIS STORM WAS LOCATED NEAR 
NOGALES. THIS STORM WAS   NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

LAT...LON 3134 11079 3146 11086 3143 11108 3134 11105

$$

WEATHER.GOV/TUCSON
CS
1 follow-up statement
000 
WWUS55 KTWC 172141
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST TUE JUL 17 2007

AZC023-172215-
/O.CON.KTWC.SV.W.0016.000000T0000Z-070717T2215Z/
SANTA CRUZ AZ-
240 PM MST TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MST
FOR SOUTH CENTRAL SANTA CRUZ COUNTY...

AT 236 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED NEAR NOGALES. THIS STORM WAS MOVING SLOWLY NORTHWEST.

THE SEVERE THUNDERSTORM IS OVER THE EASTERN SECTIONS OF THE CITY OF 
NOGALES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3134 11079 3146 11086 3143 11108 3134 11105

$$

SHOEMAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:15 PM MST, 21 minutes earlier.

Area forecast discussion, Jul 17, 2:15 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
215 PM MST TUE JUL 17 2007

.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN NEAR THE FOUR CORNERS.
ADEQUATE MOISTURE IN COMBINATION WITH DAYTIME HEATING WILL PROVIDE
ISOLATED TO SCATTERED THUNDERSTORMS MAINLY DURING THE AFTERNOON AND
EVENING HOURS. ACTIVITY WILL INCREASE FURTHER THROUGH THE WEEK AS
STRONGER EASTERLY FLOW OCCURS.

&&

.DISCUSSION...STORMS ARE FIRING OVER THE HIGHER TERRAIN AND SLOWLY
MOVING NORTHWEST. STORM MOTION THIS AFTERNOON AND EVENING WILL BE
DEPENDANT ON STORM MERGERS AND OUTFLOW CONVERGENCE. MODIFIED TUS
SOUNDING FOR TEMP 106 AND DEWPOINT 47 YIELDS ABOUT 500 J/KG OF CAPE
FOR VALLEY PROPAGATION AND LI MINUS 3...WHICH IS SLIGHTLY MORE
STABLE VERSUS YESTERDAY AND STORM COVERAGE IS A BIT LOWER. STORMS
WILL BE ELEVATED WITH BASES AROUND 14000 FT...ENHANCING DOWNBURST
AND ASSOCIATED BLOWING DUST POTENTIAL. WATER VAPOR IMAGERY SHOWS
WELL DEFINED MOISTURE BOUNDARY FROM SELLS SOUTH INTO NRN SONORA. A
LITTLE BETTER FLOW BY LATE EVENING...AS IS CURRENTLY NOTED OVER NEW
MEXICO MAY ENHANCE ACTIVITY OVER THE EAST.

UPPER HIGH IS CENTERED OVER NORTHERN NEW MEXICO/SRN
COLORADO...WITH ELONGATED RIDGING EXTENDING SOUTHWEST TO THE NRN
GULF OF CALIFORNIA. UPPER LOW IS JUST OFF THE PACIFIC NORTHWEST
COAST...WITH TROUGHING SOUTH ALONG THE WEST COAST. UPPER LEVEL
DISTURBANCE IS OVER NORTHEAST MEXICO SOUTH OF THE TEXAS BIG
BEND...WITH TROUGHING EXTENDING NORTHEAST TO LOUISIANA. UPPER HIGH
WILL GRADUALLY SHIFT NORTH INTO COLORADO OVER THE NEXT COUPLE OF
DAYS...AS WEST COAST TROUGH SWINGS NORTHEAST OVER THE PACIFIC
NORTHWEST. UPPER DISTURBANCE WILL TRACK WEST ACROSS NORTH-CENTRAL
MEXICO THROUGH FRIDAY...INVERTED TROUGH WILL EXTEND NORTHEAST FROM
THE DISTURBANCE AND APPROACH THE DESERT SOUTHWEST AS THE WEEK
PROGRESSES. INFLUENCE FROM THIS SYSTEM WILL BEGIN WEDNESDAY IN THE
FORM OF INCREASED MID-LEVEL FLOW.

SOUTHEAST ARIZONA WILL CONTINUE IN A FAVORABLE EASTERLY FLOW
PATTERN...WITH PROGRESSIVELY STRONGER WESTERLY MOVING DISTURBANCES
THROUGH THE EXTENDED PERIOD. MODELS SHOW EASTERLY WAVE APPROACHING
THE AREA LATE WEDNESDAY AND THURSDAY FOR INCREASED ACTIVITY.

HAVE ISSUED A HEAT ADVISORY FOR THE WESTERN AND CENTRAL DESERTS
WHERE TEMPS WILL CLIMB TO BETWEEN 110-115 DEGREES...AJO WAS 115
DEGREES YESTERDAY AND SELLS 111. EXPECT MORE OF THE SAME TODAY.

&&

.FIRE WEATHER...THE DAILY CYCLE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS IS EXPECTED TO OCCUR THIS WEEK. WINDS WILL
BE DIURNALLY DRIVEN...WITH AFTERNOON GUSTS UP TO 30 MPH DUE TO
STRONG SURFACE HEATING. ADDITIONALLY...ANY THUNDERSTORMS THAT OCCUR
WILL BE CAPABLE OF PRODUCING STRONG GUSTY AND ERRATIC WINDS.
RELATIVE HUMIDITY VALUES OVERNIGHT WILL BE IN THE 45 TO 75 PERCENT
RANGE...WITH VALUES DROPPING IN THE AFTERNOON HOURS INTO THE 20 TO
30 PERCENT RANGE.

&&

.AVIATION...EXPECT SCT TSRA/SHRA COVERAGE THIS AFTERNOON AND
EVENING. EXPECT BKN090CB...VRB WIND GUSTS TO 45 KTS AND BRIEF
VISIBILITY REDUCTION TO UNDER 3 SM IN BLOWING DUST WITH STORMS THIS
EVENING. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS.

&&

.CLIMATE...THE CONSECUTIVE DAY STREAK OF DAYTIME HIGH TEMPERATURES
OF 100 OR GREATER AT THE TUCSON AIRPORT HAS REACHED 35 DAYS AS OF
TUESDAY. WE ARE CURRENTLY FORECASTING HIGH TEMPERATURES TO BE 100 OR
HIGHER EACH DAY THROUGH JULY 22ND...WHICH WOULD BREAK THE ALL-TIME
RECORD OF 39 CONSECUTIVE DAYS. HOWEVER...THE FORECAST IS ALSO
ANTICIPATING AN INCREASE IN THUNDERSTORM ACTIVITY THIS WEEK WHICH
COULD PUT IN JEOPARDY ANY DAY AFTER TODAY FOR HITTING 100 DEGREES.
IN ANY EVENT...IT WILL BE ANOTHER HISTORIC RUN OF 100+ TEMPERATURES
FOR TUCSON.

TOP 5 LONGEST CONSECUTIVE DAY STREAKS OF HIGHS 100 DEGREES OR BETTER:
1) 39 DAYS IN 2005 (JUNE 14TH TO JULY 22ND)
   39 DAYS IN 1987 (JUNE 7TH TO JULY 15TH)
3) 34 DAYS IN 2007 (JUNE 13TH TO JULY 16TH) ***
4) 33 DAYS IN 2002 (JUNE 13TH TO JULY 15TH)
5) 32 DAYS IN 1942 (JUNE 13TH TO JULY 14TH)

&&

.TWC WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY IS IN EFFECT FOR
WESTERN AND CENTRAL PIMA COUNTIES THROUGH 8 PM.

&&

SHOEMAKER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 17, 8:48 AM MST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
848 AM MST TUE JUL 17 2007

AZZ031-032-181600-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
848 AM MST TUE JUL 17 2007

...HEAT ADVISORY IN EFFECT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

WITH STRONG HIGH PRESSURE OVERHEAD EXPECT ANOTHER DAY WHERE
AFTERNOON HIGHS RANGE FROM 112 TO 116 DEGREES IN WESTERN PIMA
COUNTY AND THE TOHONO OODHAM NATION. IN ADDITION...EXPECT ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON INTO THIS
EVENING ACROSS THE TOHONO OODHAM NATION...WITH SOME STORMS
EXPECTED TO MOVE WESTWARD INTO WESTERN PIMA COUNTY. MAIN THREAT
FROM STORMS WILL BE STRONG GUSTY WINDS AND BRIEF HEAVY RAIN. SOME
STORM MAY APPROACHING SEVERE LIMITS AND THE HEAVY RAIN MAY CAUSE
SOME LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ033-181600-
TUCSON METRO/MARANA/GREEN VALLEY-
848 AM MST TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL ONCE AGAIN FORM OVER THE MOUNTAINS THIS AFTERNOON
AND MOVE ACROSS THE VALLEY AROUND 5 TO 10 MPH. MAIN THREAT FROM
THESE STORMS THIS AFTERNOON AND EVENING WILL BE STRONG GUSTY WINDS
WITH A FEW STORMS APPROACHING SEVERE LIMITS AND BRIEF HEAVY RAIN.
AREAS OF BLOWING DUST ARE ALSO POSSIBLE...ESPECIALLY AROUND MARANA.
THE HEAVY RAIN MAY CAUSE SOME LOCAL FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-181600-
SOUTHEAST PINAL COUNTY-
848 AM MST TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL ONCE AGAIN FORM OVER THE CATALINA MOUNTAINS THIS
AFTERNOON AND MOVE NORTH ACROSS THE COUNTY. MAIN THREAT FROM STORMS
THIS AFTERNOON AND EVENING WILL BE STRONG GUSTY WINDS WITH A FEW
STORMS APPROACHING SEVERE LIMITS. THESE STRONG GUSTY WINDS MAY ALSO
PRODUCE AREAS OF BLOWING DUST WITH VISIBILITIES DOWN TO AROUND ONE
MILE. BRIEF HEAVY RAIN MAY ALSO ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ034-181600-
SANTA CRUZ COUNTY-
848 AM MST TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT ANOTHER AFTERNOON AND EVENING OF SCATTERED SHOWERS AND
THUNDERSTORMS. MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY
WINDS AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ035-181600-
COCHISE COUNTY-
848 AM MST TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT ANOTHER AFTERNOON AND EVENING OF SCATTERED SHOWERS AND
THUNDERSTORMS. MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY
WINDS AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-181600-
UPPER GILA RIVER VALLEY-
848 AM MST TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT ANOTHER AFTERNOON AND EVENING OF SCATTERED SHOWERS AND
THUNDERSTORMS. MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY
WINDS AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-181600-
NORTHERN GREENLEE COUNTY-
848 AM MST TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT ANOTHER AFTERNOON AND EVENING OF SCATTERED SHOWERS AND
THUNDERSTORMS. MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY
WINDS AND BRIEF HEAVY RAIN ALONG WITH SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 5:26 PM MSTAreal Flood AdvisoryTWCPima2 hr
Jul 16, 5:26 PM MSTSevere Thunderstorm WarningTWCPinal34 min
Jul 17, 8:37 AM MSTHeat AdvisoryTWC11 hr
Jul 17, 3:12 PM MSTAreal Flood AdvisoryTWCSanta Cruz92 min
Jul 17, 3:15 PM MSTSevere Thunderstorm WarningTWCSanta Cruz30 min
Jul 17, 3:35 PM MSTAreal Flood AdvisoryTWCPima115 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.